Please use this identifier to cite or link to this item:

Title: A Quantitative Comparison of the Lee-Carter Model under Different Types of Non-Gaussian Innovations
Authors: Wang,Chou-Wen;Huang,Hong-Chih;Liu,I-Chien
Contributors: 風管系
Keywords: stochastic mortality model;non-Gaussian distributions;mortality jumps
Date: 2011-10
Issue Date: 2014-03-11 17:11:56 (UTC+8)
Relation: The Geneva Papers on Risk and Insurance - Issues and Practice, 36(4), 675-696
Data Type: article
DOI 連結:
Appears in Collections:[風險管理與保險學系 ] 期刊論文

Files in This Item:

File Description SizeFormat
675696.pdf303KbAdobe PDF1167View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing